Doctor insights on:
Is 120 An Ok Heart Rate For A 12 Year Old On Adhd Medication
Depends: If a child's heart rate is 120 while resting most of the day, the child's doctor should consider changing the medication. But if the heart rate is 120 after some exercise or other activity it is probably ok. It may also be ok of the heart rate is 120 only briefly in the day and not all day. ...Read moreSee 3 more doctor answers
Attention Deficit Hyperactivity Disorder (Adhd) (Definition)
A bio-psycho-social disorder characterized by inattentiveness, hyperactivity, and impulsivity. ADHD typically interferes with daily functioning or mental and social development. It is usually present in childhood, continuing into adulthood, and is genetically transmitted. ...Read more
See your Dr.: Needs to be seen soon by either their pediatrician, or a pediatric cardiologist. ...Read more
Circumstances?: Could be normal depending on circumstances of exercise, diet, illnesses, medication use. Most common reason for an otherwise healthy 12 yo to have tachycardia is consumption of energy drinks or chocolate. Also you should consider drug use, such as weed and tobacco. Consult your pediatrician for a proper evaluation. ...Read moreSee 1 more doctor answer
I have ADHD and take 30mg Vyvanse (lisdexamfetamine) but my heart rate is high is the medication causing this ?
First day new med trouble focusing my eyes, trouble reading, slightly increased heart rate, and dizziness from ADHD meds. Go back to old meds or wait ?
Probably yes: Most adhd pills are 'stimulants' i.e. They increase Dopamine in the system. They can elevate heart rate, blood pressure, and can have irregular heart rate as well. Some physicians do an ekg before starting stimulants. However, fda has not mandated that yet. If there is a family history of heart problems, then there is a cause for concerns. Non stimulants, like strattera (atomoxetine) are a different issue. ...Read more
My resting heart rate is 113 and standing 133 with a peak of 142. Is this healthy? I am taking Vyvanse (lisdexamfetamine) for my ADHD. should I stop taking this?
Heart rate: That's a pretty elevated resting heart rate. Are you taking other medications or drinking caffeinated drinks? I don't recommend discontinuing a medication without discussing with your physician. You should call and get an appointment to evaluate heart rate and blood pressure (and compare to previous measurements). ...Read more